Hi all,

Got a question here.  First a little background.  I've had a case of chronic 
hives since January.  Unknown origin.  I've tried lots of things; some have 
helped, some haven't; don't have the total solution yet. 

Now here's my problem and I think in some way it may be related.  Maybe.  I 
have never in my life had a problem with water retention.  Until these last 
couple of months.  Whenever I take any kind of vitamin supplements, 
probiotics or anything, I start to retain water.  As soon as I stop taking 
them, I go back to normal.  If I use liquid acidopholus, it seems to be fine. 
 I started using CS last week when I felt like I was coming down with a cold 
(which handled that right away) but now the CS also seems to be causing me to 
retain water.  

This is so frustrating and mysterious.  Any ideas?  

Thanks,

Virginia


--
The silver-list is a moderated forum for discussion of colloidal silver.

To join or quit silver-list or silver-digest send an e-mail message to: 
[email protected]  -or-  [email protected]
with the word subscribe or unsubscribe in the SUBJECT line.

To post, address your message to: [email protected]
Silver-list archive: http://escribe.com/health/thesilverlist/index.html
List maintainer: Mike Devour <[email protected]>